# SDR MASA200602568

- Difficulty date: November 12, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 6,775 hours, 4,953 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 2646 MYR.  REJECTED TAKEOFF DUE TO ANTI-ICE DUCT WARNING MESSAGE.  MX WAS ABLE TO RESET AILC, NO FAULTS NOTED.
